# SDR SWAA2021040729136

- Difficulty date: November 9, 2020
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 60,767 hours, 36,021 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CABIN FLOOR PANEL 232SF UPPER FWD I/B CORNER CRACKED. (18-034) / CLEANED AND REPAIRED PANEL #232SF AT I/B CORNER IN ACCORDANCE TO B737-7 SRM 53-00-50-2R-0. MATERIALS USED PO# 1693338 COMPOUND
